MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION PRIME ILIAC LIMB STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION PRIME ILIAC LIMB STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1418120-E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 1 year follow-up showed the presence of a type ib endoleak due to the left iliac limb stent graft becoming disengaged from the common iliac artery.A re-intervention was performed to place an additional iliac limb to extend the distal seal into the left common iliac artery down to the hypogastric artery, successfully resolving the type ib endoleak.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION PRIME ILIAC LIMB STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5632700
Report Number3008011247-2016-00044
Device Sequence Number10850370
Product Code MIH
UDI-Device IdentifierM701TVIL1418120E1
UDI-Public+M701TVIL1418120E1/$$3171209FS09021429Q
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/09/2017
Device Model NumberTV-IL1418120-E
Device Catalogue NumberTV-IL1418120-E
Device Lot NumberFS090214-29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2016
Initial Report FDA Received Date05/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR